Jun 12, 2013
Dear Sir I am leaving in asia country I will be leaving to another country for three weeks at the moment I am on medication Lamzidivir two time per day one time at 6am and one time at 6 pm and efavirenz at 10 pm neo the problem the time will change of 4 hrs this not the problem can I take my medication after diner? what time after diner 2 or three hrs? thank you for your attention sincerely Tom
| Response from Dr. Young
Hello Tom and thanks for posting from Asia.
Regarding your medications, first off, you could simplify your life by taking your evening doses of Lamzidivir (Combivir) and efavirenz together. This would mean that you're only taking pills twice, rather than three times daily.
A four hour time change with your travel will have no impact on the effectiveness of your treatment. Just continue on the same daily routine in the new location.
I hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.